# SDR SWAA2021122053386

- Difficulty date: December 15, 2021
- Submitted: December 20, 2021
- Operation: Air carrier
- Aircraft: N8645A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36907
- Aircraft time: 25,065 hours, 11,345 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Fwd Entry Door
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR EMERGENCY LIGHTS INOP ; FWD ENTRY DOOR EMERGENCY LIGHTS INOP DRING TEST / [01] R&R FWD ENTRY DOOR EMERGENCY LIGHTS POWER SUPPLY AND BATTERY PACK IAW AMM CH 33-51-06
